MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 9 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 9 FR; INTRODUCER, CATHETER
Catalog Number SI-09903-E
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found the package damaged prior to the patient." this was found prior to use.There was no patient involvement.
 
Event or Problem Description
It was reported that (b)(6) 2025, the doctor found the package damaged prior to the patient." this was found prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo shows the lidstock with the top-right corner appearing to be slightly peeled open.The customer also returned one cvc kit for analysis.No obvious signs of use were observed.The corner of the tray appeared to be broken adjacent to a cavity in the tray.The original corrugate box was not returned.Visual analysis revealed the lidstock had a sterility breach in the form of the lidstock peeled back at the top-right corner of the packaging tray.The top-right corner of the tray was broken.The edges of the separation appeared rough which is consistent with undue force onto the corner of the tray resulting in the corner cracking.No signs of damage were observed on the rest of the kit nor the other components within the kit.Packaging engineers were contacted as a part of this complaint investigation.They stated the damage appears to be related to excessive storage and shipping.The packaging facility stated that the tray seals are 100% inspected prior to undergoing hood inspection where particles, kit integrity, missing components, etc.Are 100% reviewed.Since the lidstock was still attached to the broken part of the tray, this indicated the damage occurred after the packaging process.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged." the customer report of a sterility breach was confirmed through investigation of the returned sample.Visual analysis revealed the product lidstock was slightly peeled open in the top-right corner of the packaging due the corner being cracked and broken.Based on the customer report and the sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW PSI SET: 9 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22828175
Report Number9680794-2025-00698
Device Sequence Number15833322
Product Code DYB
UDI-Device Identifier00801902101709
UDI-Public(01)00801902101709(11)240617(17)290531(10)14F24F0111(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-09903-E
Device Lot Number14F24F0111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown